# SDR AT0000507

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD FLANGE OF LEFT HORIZONTAL UPPER REAR SPAR.  REMOVED UPPER LEFT HAND HORIZONTAL SPAR CAP FROM SPAR CAP AT XRS 100.  FORMED REPAIR ANGLE AND SPLICES, HEAT TREATED, DRILLED, PRIMED AND INSTALLED IAW DC9 SRM 55-02 FIGURE 21, 51-30-2, 51-30-5.
